• 《中国科学引文数据库(CSCD)》来源期刊
  • 中国科技期刊引证报告(核心版)期刊
  • 《中文核心期刊要目总览》核心期刊
  • RCCSE中国核心学术期刊

亚纯函数的动力学性质

杨德贵 张煜毅

杨德贵 张煜毅. 亚纯函数的动力学性质[J]. 华南农业大学学报, 2005, 26(4): 114-117. DOI: 10.7671/j.issn.1001-411X.2005.04.029
引用本文: 杨德贵 张煜毅. 亚纯函数的动力学性质[J]. 华南农业大学学报, 2005, 26(4): 114-117. DOI: 10.7671/j.issn.1001-411X.2005.04.029
YANG De-gui, ZHANG Kun-yi. Dynamics of meromorphic functions[J]. Journal of South China Agricultural University, 2005, 26(4): 114-117. DOI: 10.7671/j.issn.1001-411X.2005.04.029
Citation: YANG De-gui, ZHANG Kun-yi. Dynamics of meromorphic functions[J]. Journal of South China Agricultural University, 2005, 26(4): 114-117. DOI: 10.7671/j.issn.1001-411X.2005.04.029

亚纯函数的动力学性质

基金项目: 广东省教育厅自然科学研究项目(Z02001)

Dynamics of meromorphic functions

  • 摘要: 把Baker在整函数迭代函论方面的结果推广到亚纯函数,并利用该结果研究由亚纯函数,的迭代函数的反函数分支构成的函数族的正规性,证明了定义在具有某些性质的区域D上的该类函数族的所有极限函数都是复常数且属于亚纯函数,的Julia集合中.
    Abstract: In this paper, the normality of the family of inverse branches of meromorphic functions is investigated. First, a result obtained by Baker is extended. Second, by using the extended result, it is proved that all limit functions of the family of inverse branches of meromorphic functions f are complex constant and belong to the Julia set off, which are all defined and regular in the some complex domain D.
计量
  • 文章访问数:  962
  • HTML全文浏览量:  0
  • PDF下载量:  752
  • 被引次数: 0
出版历程
  • 收稿日期:  2005-03-27
  • 刊出日期:  2005-10-09

目录

    /

    返回文章
    返回